Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes dizziness and headache while on Levipil and Frisium for fits?

Respected Doctor,My Sister is 28 years old (female). She has recently witnessed some kind of fits which brings a state of numbness in her body. She somewhat become unconscious and have problems like breathing and sometimes tongue come out during the time of fit. The duration is for 3 -4 mins. This had never happened to her before . During the past week she has suffered from 5 fits.Now we had consulted a doctor yesterday. Attached is the prescription. She had taken 2 Medicines yesterday as prescribed. (Levipil 250 and Frisium 10) . But as soon as she took those medicines she is feeling very dizzy and had a headache in the morning and was feeling very weak.Kindly let me know whether we should continue with the medicines . Also let me know the effects of these medicines and we will go for the testing tomorrow. Kindly help till then..Your quick help will be gratefully acknowledged. Kind Regards,
Fri, 28 Aug 2015
Report Abuse
  User's Response
HI
Well come to HCM
I really appreciate your concern, if this is the epileptic fit then she needs to continue the medicine for long time, if diagnosis yet to be made then better to get done the CT of brain and EEG, even have neurological opinion, hope this information helps, take care and have a nice day.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


What causes dizziness and headache while on Levipil and Frisium for fits?

HI Well come to HCM I really appreciate your concern, if this is the epileptic fit then she needs to continue the medicine for long time, if diagnosis yet to be made then better to get done the CT of brain and EEG, even have neurological opinion, hope this information helps, take care and have a nice day.